PAIRWISE FUZZY REGULAR VOLTERRA SPACES

DOI QR코드

DOI QR Code

THANGARAJ, G.;CHANDIRAN, V.

  • 투고 : 2015.01.12
  • 심사 : 2015.02.16
  • 발행 : 2015.09.30

초록

In this paper the concepts of pairwise fuzzy regular Volterra spaces and pairwise fuzzy weakly regular Volterra spaces are introduced. Several characterizations of pairwise fuzzy regular Volterra spaces and pair-wise fuzzy weakly regular Volterra spaces are investigated.

키워드

Pairwise fuzzy dense;pairwise fuzzy nowhere dense;pairwise fuzzy Fσ-set;pairwise fuzzy Gδ-set;pairwise fuzzy strongly irresolvable space;pairwise fuzzy Volterra space;pairwise fuzzy weakly Volterra space

참고문헌

  1. S.S. Thakur and Annamma Philip, β-open, β-continuous mappings in fuzzy bitopological spaces, Bull. Greek Math. Soc. 36 (1995), 103-111.
  2. G. Thangaraj and S. Soundararajan, On fuzzy Volterra spaces, J. Fuzzy Math. 21 (2013), 895-904.
  3. G. Thangaraj and A. Vinothkumar, On pairwise fuzzy σ-Baire spaces, (To appear in Ann. Fuzzy Math. Inform.)
  4. L.A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X
  5. Jiling Cao and David Gauld, Volterra spaces revisited, J. Aust. Math. Soc. 79 (2005), 61-76. https://doi.org/10.1017/S1446788700009332
  6. A. Kandil, Biproximities and fuzzy bitopological spaces, Simen Stevin 63 (1989), 45-66.
  7. G. Thangaraj, On pairwise fuzzy resolvable and fuzzy irresolvable spaces, Bull. Cal. Math. Soc. 102 (2010), 59-68.
  8. G. Thangaraj and V. Chandiran, On pairwise fuzzy Volterra spaces, Ann. Fuzzy Math. Inform. 6 (2014), 1005-1012.
  9. G. Thangaraj and V. Chandiran, A note on pairwise fuzzy Volterra spaces, Ann. Fuzzy Math. Inform. 9 (2015), 365-372.
  10. G. Thangaraj and V. Chandiran, A short note on pairwise fuzzy Volterra spaces, Scientia Magna 10 (2014).
  11. G. Thangaraj and S. Sethuraman, On pairwise fuzzy Baire bitopological spaces, Gen. Math. Notes 20 (2014), 12-21.
  12. David Gauld, Sina Greenwood and Zbigniew Piotrowski, On Volterra spaces-II, Ann. New York Acad. Sci. 806 (1996), 169-173. MR 97m:54052. https://doi.org/10.1111/j.1749-6632.1996.tb49167.x
  13. David Gauld, Sina Greenwood and Zbigniew Piotrowski, On Volterra spaces-III, Topological Operations, Topology Proc. 23 (1998), 167-182.
  14. G. Thangaraj and S. Sethuraman, A note on pairwise fuzzy Baire spaces, Ann. Fuzzy Math. Inform. 8 (2014), 729-737.
  15. G. Thangaraj and S. Sethuraman, Some remarks on pairwise fuzzy Baire spaces, (To appear in Ann. Fuzzy Math. Inform.)
  16. C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7
  17. K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82 (1981), 14-32. https://doi.org/10.1016/0022-247X(81)90222-5
  18. G. Balasubramanian, On extensions of fuzzy topologies, Kybernetika 28 (1992), 239-244.
  19. Biljana Krsteska, Fuzzy pairwise almost strong precontinuity, Kragujevac J. Math. 28 (2005), 193-206.
  20. David Gauld and Zbigniew Piotrowski, On Volterra spaces, Far East J. Math. Sci. 1 (1993), 209-214. MR 94k:54070.